# SDR YENA2021052000316

- Difficulty date: May 16, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N597JB
- Make and model: Airbus A320-232
- Aircraft serial: 2307
- Aircraft time: 63,205 hours, 22,786 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK INDICATION ON EMERGENCY EXIT DOOR 843 FWD & AFT FRAME SEGMENT 1. IN PASS CABIN (2EA) (CRACK LENGTH IS 0.27 INCHES); (REF. AERO N/R 2021-169276) R & R FRAME SEGMENT ON EMERGENCY EXIT DOOR 843 IN PASS. CABIN (2EA) IAW SB# A320-52-1144 & EC # A320-52-1144-02-JB.
